# SDR AALA202312201381

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A320*
- Aircraft serial: 5728
- Aircraft time: 31,920 hours, 12,984 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK  DOOR HARD TO OPEN AND CLOSE. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR PER AMM 12-22-52.
